MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS
Model Number 20280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a moderately tortuous and severely calcified stent graft in a vessel.A 40/7/2/100 equalizer balloon catheter was advanced for dilatation.However, on initial inflation at 12 atmospheres for 10 seconds, the balloon ruptured.The device was removed without any problems and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient's status was good.

Brand Name
EQUALIZER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10998988
Report Number2134265-2020-17548
Device Sequence Number791881
Product Code MJN
UDI-Device Identifier08714729402428
UDI-Public08714729402428
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2020
Device Model Number20280
Device Catalogue Number20280
Device Lot Number0024143794
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1